Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 2, Pages 345-349

The Kluvanek-Kantorovitz characterization of scalar operators in locally convex spaces

Mathematics Department, The University of Mississippi, University, 38677, Mississippi, USA

Received 9 June 1980

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper is devoted to a proof of the characterization without duality theory, using strong integrals, while eliminating any assumptions of barrelledness or equicontinuity.